MAUDE Adverse Event Report: STRYKER GMBH DEPTH MEASURING GAUGE 1.7/2.3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DEPTH MEASURING GAUGE 1.7/2.3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 62-17231
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "tip of depth gauge broken".

Brand Name
DEPTH MEASURING GAUGE 1.7/2.3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11372669
Report Number0008031020-2021-00063
Device Sequence Number3865687
Product Code LXH
UDI-Device Identifier04546540540928
UDI-Public04546540540928
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-17231
Device Catalogue Number62-17231
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1